# SDR TWAA0019002

- Difficulty date: November 17, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE INBD ELEVATOR PREVIOUS REPAIR HAD 2 AREAS OF DISTRESS.  INSTALLED 200 DEGREE WET LAY 1 1/2 IN BY 6 IN PER SRM 55-20-01, PAGE 202 FIG 201.
